# SDR REXA200700044

- Difficulty date: February 7, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 6,158 hours, 4,906 cycles
- Engine: Ge CF343B1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TOILET SMOKE MESSAGE AFTER TAKEOFF, PILOT DELCARED EMERGENCY, PERFORMED QRH, LANDING UNEVENTFULL.  DEFERRED APU IAW MEL.
